MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN055193
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The complaint is reported as: device was placed on (b)(6) 2020.On (b)(6) 2021, "the luer-lock connection (white head) had fall off" when clamping the line after flushing.The next day a leak was found "between the brown head and catheter" (captured in 3006425876-2021-00049) and the device was removed and replaced.No patient injury or complication reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer did not return a complaint sample; however, they supplied a photo showing a cvc extension line.Visual analysis revealed that one of the luer hubs had separated from the extension line.The separated luer hub was not pictured.A probable cause of the extension line/luer hub separation cannot be determined without the actual sample to evaluate.A device history record review was performed and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The report of a separated extension line/luer hub was confirmed through examination of the customer supplied photo.The image showed the luer hub was missing from the extension line; however, the actual complaint sample was not returned for evaluation.A device history record review was performed, and no relevant findings were identified.The probable cause of the extension line luer hub separation could not be determined based upon the information provided and without the actual sample returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11222294
Report Number3006425876-2021-00050
Device Sequence Number4037071
Product Code FOZ
UDI-Device Identifier10801902146554
UDI-Public10801902146554
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/11/2022
Device Model NumberIPN055193
Device Catalogue NumberCS-24703-E
Device Lot Number71F20F0483
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.